MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 28MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 28MM; PLATE, FIXATION, BONE
Model Number 204.828
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, on or about (b)(6) 2019 the patient had open reduction ulnar fracture proximal end with internal fixation of his right elbow.On or about (b)(6) 2020 patient was admitted and had an incision, drainage, and treatment for infection from his surgical site.On or about (b)(6) 2021, the patient's infected hardware was removed from his body.This report is for one (1) 3.5mm cortex screw self-tapping 28mm.This is report 4 of 10 for complaint.Product complaint (b)(4).
 
Additional Manufacturer Narrative
Additional product code: jds, hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is an attorney.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary: the complaint device was not received for investigation.A photo investigation was performed based on the images.The images were reviewed, and the complaint condition is not confirmed.There are no visual defects on the device in the provided x-rays that would contribute to the complaint condition.A definitive assignable root cause could not be determined based on the provided information.No dhr review was completed since no lot number was supplied via photo or additional information.The dhr will be revisited when the physical device is received.As the device was not returned, an as-received condition could not be assessed and a dimensional inspection and specification review were not completed.During the investigation, no product design issues or discrepancies were observed (based on the image) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 28MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12860337
Report Number2939274-2021-06780
Device Sequence Number17231204
Product Code HRS
UDI-Device Identifier10886982146328
UDI-Public(01)10886982146328
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204.828
Device Catalogue Number204.828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer11/29/2021
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7 METAPHYSEA SCR SLF-TPNG T8 SD REC/52; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 16; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 20; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 22; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 24; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 26; 2.7 VA LCKNG SCR SLF-TPNG T8 SD REC 26; 3.5 LCKNG SCREW SLF-TPNG W/SD(TM) REC 22; UNK - PLATES: LCP DISTAL ULNA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale